MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thrombocytopenia (4431)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remained implanted.
 
Event or Problem Description
The manufacturer was informed that on (b)(6) 2022, a perceval sutureless aortic heart valve pvs25 was implanted.Reportedly, the platelet count was15,000 as of (b)(6) 2022, which required a blood transfusion.As reported, patient is recovering.No further information is provided at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve, model #icv1210, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #icv1210) perceval heart valve at the time of manufacture and release.Based on the medical judgment received, the cause of the event might be related to the patient factors (i.E., dialysis).Furthermore, per the document review performed, no manufacturing deficiencies were identified with the perceval valve involved in the event.As such, the cause of the event was possibly related to patient condition.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer was informed that on 15 november 2022, a perceval sutureless aortic heart valve pvs25 was implanted.Reportedly, the platelet count was15,000 as of 17 nov 2022, which required a blood transfusion.As reported, patient is recovering.Based on the further information received, patient got well.Patient is a dialysis patient and based on the medical judgment received, the event might be related to the dialysis (patient factor).

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key15992824
Report Number3004478276-2022-00214
Device Sequence Number6103603
Product Code LWR
UDI-Device Identifier00896208000436
UDI-Public(01)00896208000436(240)ICV1210(17)250113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberPVS25
Device Catalogue NumberICV12010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale